How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Wu Your Own Question
Dr Wu
Dr Wu, Doctor
Category: Medical
Satisfied Customers: 1835
Experience:  Board certified family physician, extensive experience in adult medicine, specalizes in geriatrics.
Type Your Medical Question Here...
Dr Wu is online now
A new question is answered every 9 seconds

Can diet pills cause low white blood cells

Resolved Question:

Can diet pills cause low white blood cells?
Submitted: 7 years ago.
Category: Medical
Expert:  Dr Wu replied 7 years ago.



Thank you for submitting your question. Some diet pills can cause bone marrow suppression and low white blood cell counts. Diethylpropion(Tenuate) and Sibutramine(Meridia) are the two diet pills that can cause low white blood cell counts.


Over-the-counter diet pills that contain ephedra or the fat-absorbing pill Alli do not affect the bone marrow and therefore do not cause low white blood cell counts.


I hope this answers your question.


Dr Wu and 2 other Medical Specialists are ready to help you

Related Medical Questions